# SDR REXA97206

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 652
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Attitude Ind
- Part number: 4020531574
- Condition: Dirty
- Location: Lt Cockpit
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CAPTAINS ATTITUDE INDICATOR HAS OIL FILM ON FACE, INSIDE, MAKES IT DIFFICULT TO SEE IN SOME LIGHT.  REMOVED AND REPLACED LEFT ATTITUDE INDICATOR, OPS CHECKED GOOD.  (M)
